# SDR 95FDEA01909

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE FLOOR - CORR AROUND NUTPLATE HOLE STA 480, RBL 10.  REMOVED DAMAGED SECTION OF FLOOR BEAM PER SRM 51-10-6 AND INSTALLED DOUBLER REPAIR SECTIONS PER SRM 53-10-6.
